Projective embeddings of complex supermanifolds

Claude LeBrun Yat Sun Poon RO Wells

Complex Variables and Complex Analysis mathscidoc:1910.43806

Communications in mathematical physics, 126, (3), 433-452, 1990.1
We generalize the Kodaira Embedding Theorem and Chow's Theorem to the context of families of complex supermanifolds. In particular, we show that every family of super Riemann surfaces is a family of projective superalgebraic varieties.
No keywords uploaded!
[ Download ] [ 2019-10-20 22:07:57 uploaded by ypoon ] [ 16 downloads ] [ 0 comments ]
  title={Projective embeddings of complex supermanifolds},
  author={Claude LeBrun, Yat Sun Poon, and RO Wells},
  booktitle={Communications in mathematical physics},
Claude LeBrun, Yat Sun Poon, and RO Wells. Projective embeddings of complex supermanifolds. 1990. Vol. 126. In Communications in mathematical physics. pp.433-452.
Please log in for comment!
Contact us: | Copyright Reserved